# SDR SIMA200631815

- Difficulty date: November 9, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 9,753 hours, 9,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14000450001
- Condition: Corroded
- Location: Fuselage
- Part time: 9,753 hours, 9,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND GUSSET OVER LEFT HAT BEAM BETWEEN FRAMES BETWEEN 59 TO 60 CORRODED.  REMOVED AND REPLACED GUSSET IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE
